# SDR 96UAL900522

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9011U
- Make and model: Boeing 737222
- Aircraft serial: 19049
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT INOP.  *S/D*  REPLACED BATTERY IN OVERWING EMERGENCY LIGHT, CHECKS OK.
